# SDR UIEA2020101502258

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,499 hours, 12,024 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Seal
- Part number: 0863
- Part serial: NSN
- Condition: Leaking
- Location: Lt Engine Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LP 2 STATUS MESSAGE.  REMOVED AND REPLACED E-SEALS ON DUCTING OF 8TH STAGE LPT MANIFOLD, PER B767 AMM 36-11-01.  ENGINE RUN UP AND OPERATIONS CHECK GOOD AND LEAK CHECK GOOD.
